David A. Cardon, Ph.D

Department of Mathematics, Brigham Young University

Mathematical Papers

(most recent first)

David A Cardon,  Complex zero strip decreasing operators,  J. Math. Anal. Appl. (2015),  http://dx.doi.org/10.1016/j.jmaa.2015.01.026 Also Preprint on arXiv.org

David A. Cardon and Pace P. Nielsen, Nonnegative minors of minor matrices, Linear Algebra Appl. 436 (2012), no.7, 2187-2200. (pdf format)

David A. Cardon and Bradford Tuckfield, The Jordan canonical form for a class of zero-one matrices, Linear Algebra Appl. 435 (2011) 2942-2954. (pdf format)

David A. Cardon, Matrices related to Dirichlet series, J. Number Theory 130 (2010), no. 1, 27-39. (pdf format)

David A. Cardon, Extended Laguerre inequalities and a criterion for real zeros, Progress in Analysis and its Applications, Proceedings of the 7th International Isaac Conference, pp 143-149 (2009). (pdf format)

David A. Cardon and Adam Rich, Turan inequalities and subtraction free expressions, JIPAM. J. Inequal. Pure Appl. Math. 9 (2008), no. 4, Article 91, 11 pages. (pdf format)

Steven R. Adams and David A. Cardon, Sums of entire functions having only real zeros, Proc. Amer. Math. Soc. 135 (2007), no. 12, 3857-3866. (pdf format) [Note:  The function G in this paper should also have order <2.]

David A. Cardon and Sharleen de Gaston Roberts, An equivalence for the Riemann Hypothesis in terms of orthogonal polynomials, J. Approx. Theory 138 (2006), no. 1,  54-64. (pdf format).

David A.  Cardon and Sharleen A. de Gaston, Differential Operators and Entire Functions with Simple Real Zeros, J. Math. Anal. Appl., 301 (2005), no. 2,  386-393. (pdf format)

David A. Cardon, Fourier Transforms Having Only Real Zeros, Proc. Amer. Math. Soc. 133 (2005), no. 5, 1349-1356 . (pdf format)

David A. Cardon, Sums of Exponential Functions Having Only Real Zeros, Manuscripta Math. 113 (2004), no. 3, 307-317. (pdf formt)

David Cardon and Pace Nielsen, Convolution operators and entire functions with simple zeros. Number theory for the millennium, I (Urbana, IL, 2000), 183--196, A K Peters, Natick, MA, 2002. (dvi format) (ps format) (pdf format)

David Cardon and Xian-Jin Li, A Dirichlet series related to eigenvalues of the Laplacian for congruence subgroups. Number theory for the millennium, I (Urbana, IL, 2000), 153--181, A K Peters, Natick, MA, 2002. (dvi format) (ps format) (pdf format)

David Cardon, Convolution operators and zeros of entire functions, Proc. Amer. Math. Soc. 130 (2002), no. 6, 1725-1734. (dvi format) (ps format) (pdf format)

David Cardon and M. Ram Murty, Exponents of class groups of quadratic functions fields over finite fields, Canad. Math. Bull. Vol 44 (2001), no. 4, 398-407. (dvi format) (ps format) (pdf format)

David Cardon, A Euclidean ring containing Z[\sqrt{14}] , C. R. Math. Rep. Acad. Sci. Canada Vol. 19 (1997), no. 1, 28-32. (dvi format) (ps format)

David Cardon, A Riemann Hypothesis Condition for Metaplectic Eisenstein Series, J. Ramanujan Math. Soc. 12 (1997), no. 2, 203-238. (dvi format) (ps format)

David Cardon, Zeros of Fourier Coefficients of Eisenstein Series on the Metaplectic Groups- The Function Field Case, Stanford University Ph.D. Dissertation, 1996.